# SDR DALA2024091308989

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N504DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10884
- Aircraft time: 9,159 hours, 2,189 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5004, CABIN CREW REPORTED DIRTY SOCK SMELL UPON LANDING BEFORE APU BLEED WAS IN USE. CORRECTIVE ACTION: FOUND OIL PUDDLEING AT INLET CONE AREA.R/R FAN SHAFT COVER SEAL. (LP 5134050)
